# SDR UALA2011010300008

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 29,816 hours, 13,226 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO SMOKE ECAM, RTFL DISCHARGED BOTTLE 1 INTO AFT PIT. CREW NOTED SMOKE IN THE CABIN ALL LAVS HAD SMOKE WARNING. OIL ODOR NOTED. REPLACED CARGO FIRE BOTTLE NR 1.
